# SDR AALA201608179002

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 60,157 hours, 22,569 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu Turbine
- Part time: 53,757 hours, 19,656 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED DIRTY SOCK ODOR AT THE GATE WHILE COOLING DOWN THE AIRCRAFT WITHE THE APU.  THE AIRCRAFT WAS GROUNDED.   THE CREW EXITED THE AIRCRAFT AND MAINTENANCE DETERMINED THE APU WAS THE SOURCE OF THE ODOR DUE TO OIL LEAKING FROM THE TURBINE SEAL.  REPLACED APU IAW TASK CARD 26L31043005 AND ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021004.
